Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 29, 2014, 02:38:08 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650644
  • Total Topics: 49678
  • Online Today: 182
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 109
Total: 113

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: LTS with Med question>  (Read 1621 times)

0 Members and 1 Guest are viewing this topic.

Offline hottop101

  • Member
  • Posts: 14
LTS with Med question>
« on: February 08, 2008, 10:17:12 AM »
I am a 23 year survivor, 12 years on anti-HIV meds, so I'm pretty up to date on issues.
My one recurring obstacle, which I am currently going through again right now, is changes
in my meds.  Every time I do, I go through an excruciating long period of adjustment, both
physically(side-effects) and emotionally.  I usually take matters into my own hands after reviewing
my options, and my ID docs recommendation.  My doc does not like me doing this, forever reminding
me of resistance development and such, but I know ME and if doing the complete regimen as ordered
means I am miserable most of the time, I am NOT going to do it.  I have been doing this on my own for
6 years now....result, some mild resistace to one class, VL's that have fluctuated from undetectable to
80,000 (no higher), and cd4's stable in the 200 to 350 range(40 in 1996, never higher than 350 since).
My quality of life has been what I call decent for me, when I do this.  When I try to stick to a full prescribed
regimen, my quality of life seems to TANK! 

I have a few friends who do the same, and my partner of 22 years, also POZ, knows I do this and for what reasons.
Am I alone in this, or do others have the same difficulties resulting in taking the same measures as I do??
Any feedback is appreciated.  BTW, it is not just "pill fatigue", but rather a quality of life issue!

Thanks for listening.
Richard 
TAKES A LICKIN, BUT STILL KICKIN!  :-)

Offline BT65

  • Global Moderator
  • Member
  • Posts: 10,108
Re: LTS with Med question>
« Reply #1 on: February 08, 2008, 10:45:20 AM »
Richard, I replied to your questions in the Living With part of the forum.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline hottop101

  • Member
  • Posts: 14
Re: LTS with Med question>
« Reply #2 on: February 08, 2008, 10:47:28 AM »
Thanks Betty...sorry for posting twice...
TAKES A LICKIN, BUT STILL KICKIN!  :-)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.